On Lie algebras in which modular pairs of subalgebras are permutable

Towers, David (1981) On Lie algebras in which modular pairs of subalgebras are permutable. Journal of Algebra, 68 (2). pp. 369-377. ISSN 0021-8693

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Algebra
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50020
Deposited By: ep_importer_pure
Deposited On: 28 Sep 2011 18:33
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:17
URI: https://eprints.lancs.ac.uk/id/eprint/50020

Actions (login required)

View Item View Item